TITLE

Acute Promyelocytic Leukaemia

AUTHOR(S)
Goldman, J. M.
PUB. DATE
March 1974
SOURCE
British Medical Journal;3/2/1974, Vol. 1 Issue 5904, p380
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64109707

 

Related Articles

  • Multiple relapses and extramedullary localization with scalp and breast involvement in a case of acute promyelocytic leukaemia. Ammatuna, E; Borza, P. A; Iori, A. P; Petti, M. C; Pescarmona, E; Diverio, D; Lo-Coco, F // Leukemia (08876924);Mar2005, Vol. 19 Issue 3, p479 

    Presents a letter to the editor related to acute promyelocytic leukaemia.

  • Long-term seventh molecular remission in acute promyelocytic leukaemia. Cicconi, Laura; Romano, Atelda; Ramadan, Safaa; Divona, Mariadomenica; Petti, Maria; Lo-Coco, Francesco // Annals of Hematology;Nov2011, Vol. 90 Issue 11, p1369 

    A letter to the editor is presented about acute promyelocytic leukaemia.

  • Antineoplastics.  // Reactions Weekly;3/24/2012, Issue 1394, p7 

    The article describes the case of a elderly man who developed chronic myelomonocytic leukaemia (CMML) while under antineoplastics treatment regimen for acute promyelocytic leukaemia (APL).

  • Tretinoin: Scrotal ulcers: case report.  // Reactions Weekly;Nov2013, Issue 1477, p30 

    The article present a case study of a man with acute promyelocytic leukaemia who developed scrotal ulcers after tretinoin treatment.

  • Tretinoin.  // Reactions Weekly;Jun2015, Vol. 1556 Issue 1, p263 

    The article describes the case of a patient who experienced Sweet's syndrome (SS) after receiving tretinoin for acute promyelocytic leukaemia.

  • Idarubicin.  // Reactions Weekly;Feb2015, Vol. 1538 Issue 1, p128 

    The article presents a case study of a 10-year-old-boy who had secondary acute myeloid leukaemia (AML) while undergoing idarubicin treatment for his acute promyelocytic leukaemia (APL).

  • Idarubicin.  // Reactions Weekly;6/5/2010, Issue 1304, p20 

    The article describes the case of a 9-year-old boy who developed focal segmental glomerulosclerosis after being treated with idarubicin for acute promyelocytic leukaemia.

  • Tretinoin.  // Reactions Weekly;2/4/2012, Issue 1387, p31 

    The article describes the case of a 35-year-old man who developed scrotal ulcer following treatment with tretinoin for acute promyelocytic leukaemia.

  • Mitoxantrone.  // Reactions Weekly;10/8/2011, Issue 1372, p25 

    The article describes the cases of 8 men and 22 women with multiple sclerosis (MS) who developed acute promyelocytic leukaemia (APL) during treatment with mitoxantrone.

  • Tretinoin.  // Reactions Weekly;11/6/2010, Issue 1326, p33 

    The article describes the case of a boy who developed late-onset differentiation syndrome (DS) while receiving treatment with tretinoin for acute promyelocytic leukaemia.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics